# SDR SWAA2022072822614

- Difficulty date: June 25, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BETWEEN STA 380 AND STA 400 INTERCOSTAL AT LBL 13 WL 208.1 IS CRACKED AS MARKED. 124-019 DOT 124-020 / [01] PLACED EWIZ PROTECTION UNDER MAIN CABIN FLOOR BETWEEN STA 380 AND STA 400 LBL 13 PER B737-700 AMM 20-60-07-913-801.;[02] VERIFIED 1;[03] REMOVED INTERCOSTAL AT MAIN CABIN LBL 13 BETWEEN STA 380 AND 400 PER B737-700 SRM 51-40-02-0G-0.;[04] VERIFIED 2;[05] REMOVED AND REPLACED INTERCOSTAL CHORD PER B737-700 SRM 51-40-02-0G-0.;[06] VERIFIED 5. OK REINSTALL INTERCOSTAL;[07] INSTALLED INTERCOSTAL AT MAIN CABIN LBL 13 BETWEEN STA 380 AND 400 PER B737-700 SRM 51-40-02-0G-0.;[08] VERIFIED 7;[09] CLEANED EWIS PROTECTION PER SOPM 20-30-03.;[10] VERIFIED 9. OK TO REMOVE EWIS PROTECTION;[11] REMOVED EWIS PROTECTION PER AMM 20-60-07-913-801.;[12] VERIFIED 11
